# SDR DL757954798

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SKIN CRACKED NR 2 PYLON O/B SIDE AT FWD ACCESS HOLE, 1 PLACE.  REMOVED FASTENERS/CRACK PER SRM 54-51-01 AND INSTALLED DOUBLER PER SRM 54-51-01.
